Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stomach cramps, lower back pain, nausea, weight loss, vaginal bleeding. On Mirena. Want opinion

Im having bad stomach cramps and lower back pain , larger breasts and changing color in them.Also morning nausea, and alot of weight loss . I few weeks ago I had some vaginal bleeding and my two years or being on Mirena i have not gotten a period. I went into the doctor and he just checked my mirena and said it was probably an erupted cyst? I am worried about pregnancy, an at home test came out negative i felt like the doctor did not seem to put much attention on the fact i thought i could be pregnant. I also have been perscribed aderrall 10 Mg a month and a half ago but i have never had any side affects like this. I have a child already and these feel like the same exact syptoms. what are your opinions?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for the query.

Amenorrhea develops in approximately 20% of Mirena users by one year. The possibility of pregnancy should be considered if menstruation does not occur within six weeks of the onset of previous menstruation. Once pregnancy has been excluded, repeated pregnancy tests are generally not necessary in amenorrheic women unless indicated, for example, by other signs of pregnancy or by pelvic pain.

I recommend you to get a USG done to rule out pregnancy esp ectopic pregnancy.

Report immediately to a doctor immediately.

hope this helps,

Dr Nilofer

Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor